Alert archive / Louisiana / Flash Flood Warnings in 2012

Flash Flood Warning 74, NWS New Orleans, LA

August 30, 2012Saint Charles Parish, Saint John the Baptist Parish, Louisiana

NWS New Orleans, LA issued this flash flood warning at Aug 30, 2012, 1:20 PM CDT for Saint Charles Parish, Saint John the Baptist Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2012, 1:20 PM CDT (18:20 UTC)
Expired
Aug 30, 2012, 4:15 PM CDT
In force
3 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Saint Charles Parish, LA, Saint John the Baptist Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2012-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2012-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

750 
WGUS54 KLIX 301820
FFWLIX
LAC089-095-302115-
/O.NEW.KLIX.FF.W.0074.120830T1820Z-120830T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
120 PM CDT THU AUG 30 2012

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ST. CHARLES PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF HAHNVILLE...
  ST. JOHN THE BAPTIST PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...RESERVE...LAPLACE...

* UNTIL 415 PM CDT

* AT 115 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  A LINE OF HEAVY SHOWERS AND THUNDERSTORMS MOVING ACROSS ST. JOHN   
  AND ST. CHARLES PARISHES.  RAINFALL AMOUNTS OF 1 TO 2 INCHES IN AN 
  HOUR CAN BE EXPECTED WHICH MAY CAUSE FLASH FLOODING.  GROUNDS ARE  
  ALREADY SATURATED OR FLOODED IN MANY AREAS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO            
  GARYVILLE...LAPLACE...EDGARD...AND NORCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 2979 9045 2989 9053 2989 9066 3004 9069
      3022 9063 3023 9058 3018 9059 3017 9051
      3020 9045 3029 9040 3029 9032 3028 9031
      3021 9041 3015 9043 3006 9037 3005 9028
      2992 9027 2986 9023 2976 9037

$$


DUNN
2 follow-up statements
482 
WGUS74 KLIX 302026
FFSLIX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
326 PM CDT THU AUG 30 2012

LAC089-095-302115-
/O.CON.KLIX.FF.W.0074.000000T0000Z-120830T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. JOHN THE BAPTIST LA-ST. CHARLES LA-
326 PM CDT THU AUG 30 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR ST.
CHARLES AND ST. JOHN THE BAPTIST PARISHES...

AT 323 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
SCATTERED SHOWERS CONTINUING ACROSS THE WARNED AREA.  BRIEF MODERATE 
TO HEAVY RAINFALL WILL CONTINUE ON AND OFF THROUGH THE AFTERNOON.  
ANY ADDITIONAL RAINFALL WILL AGGRAVATE THE FLOODING SITUATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT THURSDAY AFTERNOON
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

&&

LAT...LON 2979 9045 2989 9053 2989 9066 3004 9069
      3022 9063 3023 9058 3018 9059 3017 9051
      3020 9045 3029 9040 3029 9032 3028 9031
      3021 9041 3015 9043 3006 9037 3005 9028
      2992 9027 2986 9023 2976 9037

$$


DUNN
575 
WGUS74 KLIX 302107
FFSLIX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
407 PM CDT THU AUG 30 2012

LAC089-095-302116-
/O.EXP.KLIX.FF.W.0074.000000T0000Z-120830T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. JOHN THE BAPTIST LA-ST. CHARLES LA-
407 PM CDT THU AUG 30 2012

...THE FLASH FLOOD WARNING WILL EXPIRE AT 415 PM CDT FOR ST. CHARLES
AND ST. JOHN THE BAPTIST PARISHES...

THE HEAVIEST OF THE RAINFALL HAS MOVED TO THE NORTHEAST OVER THE 
LAST 30 MINUTES.  SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL 
REMAIN POSSIBLE THROUGH LATE EVENING.  ANY ADDITIONAL HEAVY RAINFALL 
WILL AGGRAVATE THE FLOODING SITUATION IN THESE AREAS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

LAT...LON 2979 9045 2989 9053 2989 9066 3004 9069
      3022 9063 3023 9058 3018 9059 3017 9051
      3020 9045 3029 9040 3029 9032 3028 9031
      3021 9041 3015 9043 3006 9037 3005 9028
      2992 9027 2986 9023 2976 9037

$$


DUNN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 30, 6:56 AM CDT, 6 hours 24 minutes earlier.

Area forecast discussion, Aug 30, 6:56 AM CDT, 6 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
656 AM CDT THU AUG 30 2012

.SHORT TERM...
RESIDUAL STORM SURGE BANDS ISSUES NEAR LAKE PONTCHARTRAIN AND
MAUREPAS...ESPECIALLY ON THE NORTH AND WEST SIDE...SERIOUS TO
EXTREME FLASH FLOODING ASSOCIATED WITH TROPICAL STORM ISAAC...AND
ISOLATED TORNADOES ARE THE MAIN CONCERN IN THE SHORT TERM. WILL
HAVE AT LEAST TWO FLASH FLOOD EMERGENCIES IN EFFECT EARLY THIS
MORNING FOR THE SLIDELL AND PASCAGOULA AREAS. HAVE EXTENDED THE
FLASH FLOOD WATCH FOR ALL AREAS EXCEPT THE FAR WESTERN TIER NEAR
THE ATCHAFALAYA RIVER THROUGH 7 PM TODAY. SPIRAL BANDS WILL BECOME
STATIONARY AT TIMES AND PRODUCE TORRENTIAL RAINFALL AMOUNTS OF UP
TO 3 INCHES PER HOUR AND A FEW BRIEF SPIN-UP TORNADOES. FLASH
FLOODING ASSOCIATED WITH HEAVY RAINFALL COMBINED WITH HIGH TIDES
AND SURGE WILL BE FURTHER AGGRAVATED BY LACK OF DRAINAGE. A NEW
TORNADO WATCH WILL BE IN EFFECT SOON.

ISAAC IS EXPECTED TO MOVE NORTHWEST AND NORTH ACROSS NORTH
LOUISIANA AND WESTERN ARKANSAS TODAY THROUGH FRIDAY. RAINFALL AND
THUNDERSTORM FEEDER BANDS WILL CONTINUE THROUGH THIS TIME...BUT
SHOULD GRADUALLY BECOME LESS NUMEROUS TONIGHT AND FRIDAY. DEEP
LAYER HIGH PRESSURE WILL START TO BUILD IN FROM THE EAST
SATURDAY...SO A RETURN TO MORE TYPICAL...SCATTERED DIURNAL SHOWERS
AND THUNDERSTORMS WILL RETURN ALONG WITH HOT AND HUMID CONDITIONS.
HEAT INDICES WILL LIKELY EXCEED 100 DEGREES AND POSSIBLY ABOVE 105
DEGREES. THIS WILL BECOME A GREATER CONCERN BECAUSE OF RELIEF AND
RECOVERY WORK...AND A LACK OF AIR CONDITIONING THAT WILL LIKELY
STILL EXIST IN THE MOST AFFECTED AREAS SOUTH OF LAKE
PONTCHARTRAIN.

.LONG TERM...
NOT MUCH CHANGE IS EXPECTED WITH A WEAK FLOW/WIND PATTERN AT ALL
LEVELS. THE MAIN STORY WILL BE HOT AND HUMID WITH ABOVE NORMAL
TEMPERATURES AND HUMIDITY LEVELS...AND SCATTERED...HIT OR MISS
TYPE...SHOWERS AND THUNDERSTORMS. 22/TD

&&

.AVIATION...
HAZARDOUS...BUT SLOWLY IMPROVING WEATHER CONDITIONS ARE EXPECTED
TO CONTINUE DURING THE THE FORECAST PERIOD. AS TROPICAL STORM
ISAAC PULLS OFF TO THE NORTH AND NORTHWEST AND AWAY FROM THE
AREA...RAIN AND RAINBANDS ASSOCIATED WITH THE SYSTEM WILL VERY
SLOWLY DIMINISH. 11

&&

.MARINE...
SMALL CRAFT WILL HAVE TO REMAIN IN PORT TODAY WHILE TROPICAL STORM
WARNINGS AND CONDITIONS REMAIN. TONIGHT...SOUTHERLY WINDS WILL
REMAIN ABOVE 20 KNOTS...SO A SMALL CRAFT ADVISORY WILL BE REQUIRED
FOR TONIGHT INTO FRIDAY MORNING ONCE THE TROPICAL STORM WARNING IS
LOWERED. BEYOND THAT TIME...IMPROVING CONDITIONS ARE EXPECTED WITH
SOUTHERLY WINDS DIMINISHING TO AROUND 10 KNOTS OR LESS SATURDAY
THROUGH MONDAY AS WEAK HIGH PRESSURE BUILDS IN FROM THE EAST. 22/TD

.DECISION SUPPORT...
DSS CODE...RED.
DEPLOYED...DEPLOYED TO GOHSEP...MISSISSIPPI CRISIS ACTION CENTER AND
NEW ORLEANS EOC.
ACTIVATION...DEPLOYMENTS ABOVE WERE ACTIVATED MONDAY.
ACTIVITIES...MONITORING TROPICAL STORM ISAAC AND ASSOCIATED STORM
SURGE FLOODING AND FLASH FLOOD EMERGENCIES.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
         DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  84  74  89  74 / 100  60  60  20
BTR  86  77  91  77 /  90  60  60  20
ASD  86  78  90  75 /  90  50  60  20
MSY  87  79  90  78 /  90  50  60  20
GPT  86  78  88  77 /  90  50  60  20
PQL  86  77  88  75 /  80  50  50  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR THE FOLLOWING ZONES:
     ASCENSION...EAST BATON ROUGE...EAST
     FELICIANA...LIVINGSTON...LOWER JEFFERSON...LOWER
     LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...NORTHERN TANGIPAHOA...ORLEANS...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
     BERNARD...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

MS...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Aug 30, 11:14 AM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1114 AM CDT THU AUG 30 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-311615-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1114 AM CDT THU AUG 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF EXTREMELY HEAVY RAINFALL AND LIFE THREATENING FLASH
FLOODING WILL CONTINUE TODAY UNDER INTENSE TROPICAL RAIN BANDS
PERSISTING FROM TROPICAL STORM ISAAC. VERY HIGH TIDE LEVELS AND
STORM SURGE FLOODING WILL ALSO PERSIST IN SOME AREAS...PARTICULARLY
NEAR THE NORTH SHORE OF LAKE PONTCHARTRAIN AND MAUREPAS. SEVERAL
RIVERS AND CREEKS CONTINUING TO RISE WELL ABOVE FLOOD STAGE AND
EVEN A REPORT OF A DAMN BREAKAGE NEAR KENTWOOD ON THE TANGIPAHOA
RIVER. THIS IS A POTENTIAL LIFE THREATENING SITUATION AND
EVACUATIONS DOWNSTREAM OF THE RIVER HAVE BEEN ISSUED.

ISOLATED TORNADOES MAY QUICKLY FORM ALONG THE RAIN BANDS AND MOVE
RAPIDLY NORTH AND NORTHEAST...MAINLY EAST OF INTERSTATE 55 AND
NORTH OF LAKE PONTCHARTRAIN TO THE MISSISSIPPI GULF COAST. A
TORNADO WATCH IS EXPECTED TO REMAIN IN EFFECT THROUGH MUCH OF
THE DAY TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SOME LINGERING BANDS OF SHOWERS AND THUNDERSTORMS ON FRIDAY MAY
CONTINUE TO PRODUCE LOCALLY HEAVY RAINFALL ALONG WITH LIGHTNING
STRIKES AND GUSTY WINDS.

A MORE TYPICAL SUMMER PATTERN WILL RETURN ON SATURDAY THROUGH
WEDNESDAY WITH SCATTERED MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS
EACH DAY. HOT AND HUMID CONDITIONS ARE EXPECTED TO RETURN WITH
HEAT INDICES RISING TO 100 TO 105 DEGREES...POSSIBLY HIGHER IN
SOME LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL
WEATHER SERVICE NEW ORLEANS WEB SITE AT WWW.SRH.NOAA.GOV/LIX.

In the hours before

Local storm report, Aug 30, 7:23 AM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
723 AM CDT THU AUG 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 AM     TORNADO          PASCAGOULA              30.37N 88.55W
08/30/2012                   JACKSON            MS   EMERGENCY MNGR

            JACKSON COUNTY EMERGENCY MANAGEMENT REPORTED A TORNADO
            SPOTTED ON MARKET STREET IN PASCAGOULA.

0716 AM     TROPICAL STORM   PICAYUNE                30.53N 89.68W
08/30/2012                   PEARL RIVER        MS   BROADCAST MEDIA

            *** 1 FATAL *** BROADCAST MEDIA REPORTED A FATALITY DUE
            TO A TREE FALLING ON A CAR NEAR GOODYEAR BOULEVARD.

&&

98/SO
Local storm report, Aug 30, 12:19 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1219 PM CDT THU AUG 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      PASCAGOULA              30.37N 88.55W
08/30/2012                   JACKSON            MS   EMERGENCY MNGR

            WIDESPREAD FLASH FLOODING REPORTED IN PASCAGOULA AND
            SURROUNDING AREAS.

1100 AM     FLASH FLOOD      MOSS POINT              30.43N 88.53W
08/30/2012                   JACKSON            MS   EMERGENCY MNGR

            WIDESPREAD STREET FLOODING REPORTED.

1152 AM     FLASH FLOOD      SLIDELL                 30.28N 89.78W
08/30/2012                   ST. TAMMANY        LA   EMERGENCY MNGR

            CITY OFFICIALS REPORTED SIGNIFICANT STORM SURGE AND FLASH
            FLOODING IN SLIDELL. 18 INCHES TO 3 FEET WATER REPORTED
            IN OLD TOWN. WATER STILL RISING IN DELLWOOD AREA NEAR
            INTERSECTION OF FRONT STREET AND PONTCHARTRAIN DRIVE.

&&

22/TD

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 7:09 PM CDTFlash Flood WarningLIXAscension, East Baton Rouge, Livingston, Tangipahoa6 hr
Aug 29, 7:42 PM CDTFlash Flood WarningLIXSaint Tammany, Washington4 hr
Aug 29, 10:54 PM CDTRiver Flood WarningLIXEast Baton Rouge23 hr
Aug 29, 11:02 PM CDTRiver Flood WarningLIXEast Baton Rouge, Livingston4 days
Aug 29, 11:14 PM CDTRiver Flood WarningLIXEast Baton Rouge6 days
Aug 29, 11:16 PM CDTRiver Flood WarningLIXSaint Helena58 hr
Aug 29, 11:20 PM CDTRiver Flood WarningLIXSaint Helena69 hr
Aug 29, 11:22 PM CDTRiver Flood WarningLIXLivingston3 days
Aug 29, 11:31 PM CDTRiver Flood WarningLIXTangipahoa58 hr
Aug 29, 11:38 PM CDTRiver Flood WarningLIXSaint Tammany3 days
Aug 29, 11:45 PM CDTFlash Flood WarningLIXWashington5 hr
Aug 29, 11:47 PM CDTRiver Flood WarningLIXSaint Tammany47 hr
Aug 30, 12:06 AM CDTRiver Flood WarningLIXTangipahoa71 hr
Aug 30, 1:52 AM CDTFlash Flood WarningLIXSaint Tammany3 hr
Aug 30, 4:58 AM CDTFlash Flood Warning EmergencyLIXSaint Tammany4 hr
Aug 30, 8:01 AM CDTRiver Flood WarningLIXAscension, Livingston7 days
Aug 30, 8:01 AM CDTRiver Flood WarningLIXLivingston6 days
Aug 30, 9:17 AM CDTTornado WarningLIXOrleans, Saint Tammany28 min
Aug 30, 9:42 AM CDTRiver Flood WarningLIXAscension, Livingston5 days
Aug 30, 9:43 AM CDTFlash Flood WarningLIXSaint Tammany3 hr
Aug 30, 11:11 AM CDTFlash Flood Warning EmergencyLIXTangipahoa3 hr
Aug 30, 4:21 PM CDTCoastal Flood WarningLIXSaint Bernard, Saint James, Saint John the Baptist49 hr
Aug 30, 4:34 PM CDTRiver Flood WarningLIXTangipahoa48 hr

Nearby

Flash Flood Warnings in Louisiana, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.